# SDR 197041

- Difficulty date: July 14, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 20,245 hours, 31,844 cycles
- Engine: Pwa PT6A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED IN CLIMB, ENGINE SHUT DOWN EMERGENCY DECLARED AND RETURNED TO BLOCK (REASON FOR FAILURE STILL TO BE DETERMINED).
